# SDR 2008UALA04205

- Difficulty date: August 10, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 63,826 hours, 18,439 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2506500994001
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SLIDE LIGHTS ON FWD DOORS.  REPLACED LIGHT ASSEMBLY INDICATOR.  ALL OKAY.
